Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Formation of gas in stomach, liquid stool, takes pantoparzole and librax. Relief?

every day i am suffering from formation of gas in stomach in evening and next morning i have to go for four times for latrine up to 9.00 am and stool becomes nearly liquid . how to get relief from gas formation. In the morning i take pantoparzole tablet 40mg and after dinner i take librax tab for IBS as suggested by doctors
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HI
Thank for asking to HCM
First thing you need to do is stop talking at the time of eating, because of this the air also goes with food inside the stomach,( this may be hypothesis), but important is intestinal infection Amebiasis cause flatulence, or any protozoal infection can cause such thing, deficiency of gastric enzyme may cause this, you better try Metronidizole 400 mg twice day for 10 days, along with gastric enzyme contained preparation, this will help you a lot have nice day.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor